Risk-minimizing reinsurance protection for multivariate risks

Imagen del registro
Registro MARC
Tag12Valor
LDR  00000cab a2200000 4500
001  MAP20140015580
003  MAP
005  20140514163124.0
008  140508e20140303esp|||p |0|||b|spa d
040  ‎$a‎MAP‎$b‎spa‎$d‎MAP
084  ‎$a‎5
100  ‎$0‎MAPA20090033153‎$a‎Cheung, K.C.
24510‎$a‎Risk-minimizing reinsurance protection for multivariate risks‎$c‎K. C. Cheung, K. C. J. Sung, S. C. P. Yam
520  ‎$a‎In this article, we study the problem of optimal reinsurance policy for multivariate risks whose quantitative analysis in the realm of general law-invariant convex risk measures, to the best of our knowledge, is still absent in the literature. In reality, it is often difficult to determine the actual dependence structure of these risks. Instead of assuming any particular dependence structure, we propose the minimax optimal reinsurance decision formulation in which the worst case scenario is first identified, then we proceed to establish that the stop-loss reinsurances are optimal in the sense that they minimize a general law-invariant convex risk measure of the total retained risk. By using minimax theorem, explicit form of and sufficient condition for ordering the optimal deductibles are also obtained.
650 4‎$0‎MAPA20080552367‎$a‎Reaseguro
650 4‎$0‎MAPA20080591182‎$a‎Gerencia de riesgos
650 4‎$0‎MAPA20080588953‎$a‎Análisis de riesgos
650 4‎$0‎MAPA20080604721‎$a‎Análisis multivariante
7001 ‎$0‎MAPA20110031916‎$a‎Sung, K.C.J.
7001 ‎$0‎MAPA20140008476‎$a‎Yam, S. C. P.
7730 ‎$w‎MAP20077000727‎$t‎The Journal of risk and insurance‎$d‎Nueva York : The American Risk and Insurance Association, 1964-‎$x‎0022-4367‎$g‎03/03/2014 Volumen 81 Número 1 - marzo 2014 , p. 219-236